De Filippis, Vincenzo; Tammam El-Sayiad, M. S.
A Note on Posner s Theorem with Generalized Derivations on Lie Ideals
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009) , p. 55-64
Zbl 1183.16035 | MR 2582830
URL stable : http://www.numdam.org/item?id=RSMUP_2009__122__55_0

Bibliographie

[1] K. I. Beidar, Rings with generalized identities, Moscow Univ. Math. Bull., 33, n. 4 (1978), pp. 53-58. Zbl 0407.16002

[2] K. I. Beidar - W. S. Martindale Iii - V. Mikhalev, Rings with generalized identities, Pure and Applied Math. (Dekker, New York 1996). MR 1368853 | Zbl 0847.16001

[3] H. Cheng, Some results about derivations of prime rings, J. Math. Res. Expo., 25, n. 4 (2005), pp. 625-633. MR 2184235 | Zbl 1091.16021

[4] C. L. Chuang, GPI's having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc., vol. 103, n. 3 (1988), pp. 723-728. MR 947646 | Zbl 0656.16006

[5] O. M. Di Vincenzo, On the n-th centralizer of a Lie ideal, Boll. UMI (7)3-A (1989), pp. 77-85. MR 990089 | Zbl 0692.16022

[6] T. S. Erickson - W. S. Martindale Iii - J. M. Osborn, Prime nonassociative algebras, Pacific J. Math., 60 (1975), pp. 49-63. MR 382379 | Zbl 0355.17005

[7] C. Faith - Y. Utumi, On a new proof of Litoff's theorem, Acta Math. Acad. Sci. Hung., 14 (1963), pp. 369-371. MR 155858 | Zbl 0147.28602

[8] I. N. Herstein, Topics in ring theory, Univ. of Chicago Press, 1969. MR 271135 | Zbl 0232.16001

[9] N. Jacobson, PI-Algebras, Lecture Notes in Math., vol. 441 (Springer Verlag, New York, 1975). MR 369421 | Zbl 0326.16013

[10] N. Jacobson, Structure of rings, Amer. Math. Soc., Providence, RI, 1964. Zbl 0073.02002

[11] V. K. Kharchenko, Differential identities of prime rings, Algebra and Logic, 17 (1978), pp. 155-168. MR 541758 | Zbl 0423.16011

[12] T. K. Lee, Generalized derivations of left faithful rings, Comm. Algebra, 27, n. 8 (1999), pp. 4057-4073. MR 1700189 | Zbl 0946.16026

[13] T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Acad. Sinica, 20, n. 1 (1992), pp. 27-38. MR 1166215 | Zbl 0769.16017

[14] W. S. Martindale Iii, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), pp. 576-584. MR 238897 | Zbl 0175.03102

[15] E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc., 8 (1975), pp. 1093-1100. MR 95863 | Zbl 0082.03003

[16] T. L. Wong, Derivations with power-central values on multilinear polynomials, Algebra Coll. (4), 3 (1996), pp. 369-378. MR 1422975 | Zbl 0864.16031